Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Swollen, infected eye lids. Clindamycin Phosphate Gel or Sodium Fusidate Ointment, Which is advisable?

Hi there, I got a kind of infection on my eyelid, where in the eye lid get swollen and slowly the skin gets pealed away. i did consult a doctor and he did prescribe an ointment or some kind of gel. but i dont remember the name of that gel. there are 2 kinds of gel at home, one is Clindamycin Phosphate Gel and the other one is Sodium Fusidate Ointment. So it will be a great help if you could help me in informing which would be the Gel my doctor would have prescribed.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello. Fusidate Sodium Ointment It's ideally suited to treat eyelid infection.
In addition to applying the antibiotic is recommended to do a complete cleaning of the eyelid with special wipes twice a day.Please consult your local doctor for a prescription.I wish you good health.
(If the answer has helped you, please indicate this)

Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor